Alert archive / Oregon / Gale Watches in 2014

Gale Watch 21, NWS Medford, OR

July 30, 2014

NWS Medford, OR issued this gale watch at Jul 30, 2014, 3:01 AM PDT. It took effect at Aug 1, 2014, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 30, 2014, 3:01 AM PDT (10:01 UTC)
In effect from
Aug 1, 2014, 5:00 PM PDT
Expired
Jul 31, 2014, 2:30 PM PDT
In force
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WHUS76 KMFR 301001
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
301 AM PDT WED JUL 30 2014

PZZ376-302315-
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140802T0600Z/
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140802T0600Z/
/O.NEW.KMFR.GL.A.0021.140801T0000Z-140802T0600Z/
/O.NEW.KMFR.SE.A.0026.140801T0000Z-140802T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
301 AM PDT WED JUL 30 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT FRIDAY...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH...WHICH
IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. A
HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH FRIDAY EVENING. THE SMALL CRAFT
ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11
PM PDT FRIDAY.

* WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT...POTENTIALLY INCREASING TO 25 TO 35 KT GALES THURSDAY
  AFTERNOON INTO FRIDAY.

* SEAS: STEEP WIND DRIVEN SEAS 6 TO 9 FEET...POTENTIALLY BUILDING
  TO 8 TO 11 FEET THURSDAY AFTERNOON INTO FRIDAY AND POSSIBLY
  LASTING INTO THE WEEKEND.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND
  WAVES WILL AFFECT ALL AREAS. THE POTENTIAL FOR GALES AND VERY
  STEEP SEAS IS FOR AREAS MAINLY SOUTH OF GOLD BEACH. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ356-302315-
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140802T0600Z/
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140802T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
301 AM PDT WED JUL 30 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM
PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 11 PM PDT FRIDAY. 

* WINDS: NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT...INCREASING
  TO 20 TO 30 KT THURSDAY AFTERNOON AND EVENING...PERSISTING INTO
  THE WEEKEND.

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 7 FEET...BUILDING TO 6 TO 8
  FEET THURSDAY AFTERNOON AND EVENING...PERSISTING INTO THE
  WEEKEND.

* AREAS AFFECTED: SMALL CRAFT CONDITIONS FOR WINDS WILL OCCUR
  BEYOND 7 NM FROM SHORE AROUND BROOKINGS...AND BEYOND 2 NM FROM
  SHORE NORTH OF BROOKINGS. STEEP SEAS WILL IMPACT AREAS BEYOND 2
  NM FROM SHORE THROUGH THURSDAY AND THEN MOST AREAS THURSDAY
  EVENING INTO THE WEEKEND.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-302315-
/O.EXT.KMFR.SW.Y.0086.140730T1001Z-140802T0600Z/
/O.EXT.KMFR.SI.Y.0088.140731T1800Z-140802T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
301 AM PDT WED JUL 30 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 11 AM
THURSDAY TO 11 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 11 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW
IN EFFECT FROM 11 AM THURSDAY TO 11 PM PDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KT...HIGHEST IN THE AFTERNOON AND
  EVENING...INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON.

* SEAS: STEEP WIND DRIVEN SEAS 4 TO 6 FEET WILL BUILD TO 6 TO 8
  FEET THURSDAY AFTERNOON...PERSISTING THROUGH THE WEEKEND. THE
  HIGHEST SEAS WILL BE IN THE AFTERNOON AND EVENING.

* AREAS AFFECTED: MOST AREAS BEYOND 2NM FROM SHORE WILL BE
  AFFECTED BY STEEP SEAS...THEN ALL AREAS BY THURSDAY AFTERNOON.
  SMALL CRAFT ADVISORY CONDITIONS FOR WINDS WILL AFFECT AREAS NEAR
  CAPE BLANCO THURSDAY AFTERNOON THROUGH THE WEEKEND.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SK
HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
3 follow-up statements
136 
WHUS76 KMFR 302140
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
240 PM PDT WED JUL 30 2014

PZZ350-370-311045-
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140802T0600Z/
/O.EXT.KMFR.SI.Y.0088.140801T0000Z-140802T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
240 PM PDT WED JUL 30 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 PM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 5 PM
   THURSDAY TO 11 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 5 PM
THURSDAY TO 11 PM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. 

* WINDS: NORTH 15 TO 25 KT IN THE AFTERNOONS AND EVENINGS...
  10 TO 20 KT IN THE LATE NIGHT AND MORNING HOURS. 

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 6 FEET IN THE AFTERNOONS 
  AND EVENINGS...AND 3 T0 5 FEET IN THE LATE NIGHT AND MORNING
  HOURS. 

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL 
  OCCUR NEAR CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ376-311045-
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140802T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140802T0600Z/
/O.CON.KMFR.GL.A.0021.140801T0000Z-140802T0600Z/
/O.CON.KMFR.SE.A.0026.140801T0000Z-140802T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
240 PM PDT WED JUL 30 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
   PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 PM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
   FRIDAY EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
   THROUGH FRIDAY EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 PM PDT FRIDAY. A GALE WATCH REMAINS IN EFFECT
FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. A HAZARDOUS SEAS
WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING. 

* WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... 
  POTENTIALLY INCREASING TO 25 TO 35 KT GALES THURSDAY AFTERNOON 
  INTO FRIDAY. 

* SEAS: STEEP WIND DRIVEN SEAS 6 TO 9 FEET...POTENTIALLY 
  BUILDING TO 8 TO 11 FEET THURSDAY AFTERNOON INTO FRIDAY AND 
  POSSIBLY LASTING INTO THE WEEKEND. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND 
  WAVES WILL AFFECT ALL AREAS. THE POTENTIAL FOR GALES AND VERY 
  STEEP SEAS IS FOR AREAS SOUTH OF GOLD BEACH AND 10 NM TO 30 NM
  OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ356-311045-
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140802T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140802T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
240 PM PDT WED JUL 30 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
   PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 PM PDT FRIDAY. 

* WINDS: NORTH 20 TO 30 KT IN THE AFTERNOONS AND EVENINGS...
  15 TO 25 KT IN THE LATE NIGHT AND MORNING HOURS. 

* SEAS: STEEP WIND DRIVEN SEAS 7 TO 9 FEET IN THE AFTERNOONS 
  AND EVENINGS...AND 5 T0 7 FEET IN THE LATE NIGHT AND MORNING
  HOURS. 

* AREAS AFFECTED: SMALL CRAFT CONDITIONS FOR WINDS WILL
  OCCUR MAINLY BEYOND 7 NM FROM SHORE AROUND BROOKINGS...AND 
  BEYOND 2 NM FROM SHORE NORTH OF BROOKINGS. SMALL CRAFT
  CONDITIONS FOR SEAS WILL AFFECT THE SAME AREA AND COME A BIT
  CLOSER TO SHORE NEAR BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

STOCKTON
456 
WHUS76 KMFR 310957
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
257 AM PDT THU JUL 31 2014

PZZ350-312300-
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
/O.CAN.KMFR.SI.Y.0088.140801T0000Z-140802T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
257 AM PDT THU JUL 31 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. 

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 6 FEET IN THE AFTERNOONS AND 
  EVENINGS...AND 3 T0 5 FEET IN THE LATE NIGHT AND MORNING 
  HOURS. 

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL 
  OCCUR NEAR CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-312300-
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140804T1200Z/
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
/O.EXT.KMFR.GL.A.0021.140802T0000Z-140804T1200Z/
/O.EXT.KMFR.SE.A.0026.140802T0000Z-140804T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
257 AM PDT THU JUL 31 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT MONDAY...
...GALE WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM
PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 AM PDT MONDAY. THE GALE WATCH IS NOW IN EFFECT
FROM FRIDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. THE HAZARDOUS
SEAS WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT...POTENTIALLY INCREASING TO 25 TO 35 KT GALES FRIDAY
  AFTERNOON INTO SUNDAY.

* SEAS: STEEP WIND DRIVEN SEAS 6 TO 9 FEET...POTENTIALLY BUILDING
  TO 8 TO 11 FEET FRIDAY AFTERNOON INTO SUNDAY.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND
  WAVES WILL AFFECT MOST AREAS. THE POTENTIAL FOR GALES IS FOR
  AREAS SOUTH OF CAPE SEBASTIAN AND BEYOND 20 NM FROM SHORE. THE
  POTENTIAL FOR VERY STEEP SEAS IS FOR AREAS SOUTH OF GOLD BEACH
  BEYOND 10 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ356-312300-
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140804T1200Z/
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
257 AM PDT THU JUL 31 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM
PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 AM PDT MONDAY. 

* WINDS: NORTH 15 TO 25 KT IN THE AFTERNOONS AND EVENINGS...10 TO
  20 KT IN THE LATE NIGHT AND MORNING HOURS.

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 7 FEET.

* AREAS AFFECTED: SMALL CRAFT CONDITIONS FOR WINDS WILL OCCUR
  MAINLY BEYOND 8 NM FROM SHORE THROUGH FRIDAY AFTERNOON AND THEN
  BEYOND 5 NM FROM SHORE LATE FRIDAY THROUGH SUNDAY. SMALL CRAFT
  CONDITIONS FOR SEAS WILL GENERALLY AFFECT AREAS BEYOND 2 NM FROM
  SHORE THROUGH FRIDAY AFTERNOON AND THEN ALL AREAS FRIDAY EVENING
  THROUGH SUNDAY.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-312300-
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
/O.EXT.KMFR.SI.Y.0088.140802T0000Z-140804T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
257 AM PDT THU JUL 31 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 5 PM FRIDAY
TO 5 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 5 AM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW
IN EFFECT FROM 5 PM FRIDAY TO 5 AM PDT MONDAY. 

* WINDS: NORTH 10 TO 20 KT THROUGH FRIDAY AFTERNOON...THEN
  INCREASING TO 15 TO 25 KT FRIDAY EVENING THROUGH TUESDAY.

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 7 FEET.

* AREAS AFFECTED: STEEP SEAS WILL AFFECT ALL AREAS. SMALL CRAFT
  ADVISORY CONDITIONS FOR WINDS WILL AFFECT AREAS SOUTH OF CAPE
  ARAGO FRIDAY EVENING THROUGH SUNDAY. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SK

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
376 
WHUS76 KMFR 312130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 PM PDT THU JUL 31 2014

PZZ370-011030-
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
/O.CAN.KMFR.SI.Y.0088.140802T0000Z-140804T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
230 PM PDT THU JUL 31 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 7 FEET. SEAS WILL BE HEAVIEST
  IN THE AFTERNOONS AND EVENINGS. 

* AREAS AFFECTED: STEEP SEAS WILL AFFECT AREAS BETWEEN CAPE ARAGO
  AND CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-011030-
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140804T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
/O.UPG.KMFR.GL.A.0021.140802T0000Z-140804T1200Z/
/O.NEW.KMFR.GL.W.0033.140801T2100Z-140804T0600Z/
/O.NEW.KMFR.SE.W.0048.140731T2130Z-140804T1200Z/
/O.UPG.KMFR.SE.A.0026.140802T0000Z-140804T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 PM PDT THU JUL 31 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
   SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 5 AM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 2 PM FRIDAY TO 11 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. A GALE
WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM
2 PM FRIDAY TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR
WINDS IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. THE HAZARDOUS SEAS
WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT MONDAY. 

* WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT...EXCEPT
  GALES 25 TO 35 KT WITH GUSTS TO 40 KT IN THE AFTERNOONS AND
  EVENINGS SOUTH OF CAPE SEBASTIAN BETWEEN 15 NM AND 30 NM
  OFFSHORE. 

* SEAS: STEEP WIND DRIVEN SEAS 7 TO 9 FEET...EXCEPT 9 TO 11 FEET
  IN THE AFTERNOONS AND EVENINGS SOUTH OF PORT ORFORD.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-011030-
/O.NEW.KMFR.SE.W.0048.140731T2130Z-140804T1200Z/
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140804T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
230 PM PDT THU JUL 31 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
   SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE
SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT
SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT MONDAY. 

* WINDS: NORTH 15 TO 25 KT IN THE AFTERNOONS AND EVENINGS...10 TO
  20 KT IN THE LATE NIGHT AND MORNING HOURS. THE STRONGEST WINDS
  WILL OCCUR BEYOND 5 NM OFFSHORE. 

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 7 FEET...BUILDING TO 8 TO 10
  FEET IN THE AFTERNOONS AND EVENINGS BEYOND 8 NM OFFSHORE FROM
  PORT ORFORD SOUTH.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-011030-
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140804T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
230 PM PDT THU JUL 31 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
5 AM PDT MONDAY. 

* SEAS: STEEP WIND DRIVEN SEAS 5 TO 7 FEET IN THE AFTERNOONS AND
  EVENINGS...AND 3 T0 5 FEET IN THE LATE NIGHT AND MORNING HOURS.

* AREAS AFFECTED: THE HEAVIEST SEAS WILL OCCUR NEAR CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

STOCKTON

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Jul 30, 2:29 AM PDT, 32 minutes earlier.

Area forecast discussion, Jul 30, 2:29 AM PDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
229 AM PDT WED JUL 30 2014

.DISCUSSION...THE NEXT COUPLE OF DAYS WILL BE POTENTIALLY HIGH
IMPACT DAYS FOR FIRE WEATHER AND SEVERE WEATHER, AND THUS ALL OF THE
FOCUS THIS MORNING HAS BEEN ON THE FORECAST FOR THE NEXT 48 HOURS.

ON TUESDAY, THUNDERSTORMS FORMED IN ROUGHLY THE EXPECTED LOCATIONS
AND APPROXIMATELY RIGHT ON TIME. STORMS BECAME MOST INTENSE AND THE
MOST LIGHTNING WAS OBSERVED IN THE EARLY EVENING FROM NEAR MT.
ASHLAND UP THROUGH THE CASCADES. STORMS ACTUALLY APPROACHED SEVERE
LEVELS AT TIMES WITH AT LEAST ONE MID LEVEL MESOCYCLONE OBSERVED ON
RADAR (ALONG HIGHWAY 97 NEAR CHEMULT) AND A COUPLE OF OVERSHOOTING
TOPS SEEN IN SATELLITE DATA. MOST OF OUR AREA WAS VERY UNSTABLE, BUT
THE WEST SIDE WAS LARGELY CAPPED AT AROUND 700 MB. THE PREVIOUS
SHIFT MADE THE ASTUTE OBSERVATION THAT STORMS FORMED WITHIN THE AREA
OF CONCENTRATED MID LEVEL MOISTURE, THAT IS WHERE 700-500MB
HUMIDITIES EXCEEDED 60%. THE WEST SIDE WAS CAPPED BELOW MUCH OF THIS
MOISTURE, AND NOT SURPRISINGLY, STORMS MADE LITTLE PROGRESS OFF THE
MOUNTAINS AS A RESULT.

THAT IS NOT EXPECTED TO BE THE CASE TODAY. WE SHOULD HAVE EVERY BIT
AS MUCH INSTABILITY TODAY, BUT THE MODELS SHOW A WESTWARD SURGE IN
MID LEVEL MOISTURE WITH THE EDGE OF THE DEEP MOISTURE MOVING AS FAR
WEST AS GRANTS PASS. IN ADDITION, BOTH THE GFS AND NAM SHOW A DECENT
SHORTWAVE MOVING THROUGH THIS AFTERNOON, AND STEERING FLOW BACKS A
BIT MORE TOWARD THE SOUTH. THERE IS A SHORT WAVE JUST OFF THE COAST
NOW, WHICH SHOULDN'T DO MUCH AT THIS TIME OF DAY, BUT MORE ENERGY IS
NOTED MOVING NORTH THROUGH CENTRAL CALIFORNIA. IN FACT, THERE WERE
JUST A FEW LIGHTNING STRIKES INLAND FROM THE BAY AREA ASSOCIATED
WITH SOME OF THAT ENERGY, WHICH SEEMS TO BE WHAT THE MODELS ARE
PICKING UP ON. ALL OF THIS MEANS THAT WE SHOULD SEE AT LEAST AS MUCH
ACTIVITY TODAY AS YESTERDAY, AND WE PROBABLY WILL SEE STORMS EVEN ON
THE WEST SIDE. POPS WERE ADJUSTED TO THIS THINKING AND THE RED FLAG
WARNING WILL BE NUDGED WEST TO INCLUDE THE ROGUE VALLEY TODAY.

AS TO WHETHER THUNDERSTORMS WILL BE SEVERE TODAY...THERE IS LITTLE
REASON TO BELIEVE WE CAN'T GET A SEVERE STORM OR TWO GIVEN WHAT WE
SAW ON TUESDAY. DON'T EXPECT WIDESPREAD SEVERE STORMS, BUT IN
ADDITION TO HEAVY RAIN, ISOLATED LARGE HAIL AND DAMAGING WIND
GUSTS CAN'T BE RULED OUT. THE MOST LIKELY LOCATION FOR THAT WILL
BE KLAMATH COUNTY AGAIN.

IT REMAINS PLENTY UNSTABLE ON THURSDAY AS WELL. WHILE THERE WILL BE
A LITTLE LESS MOISTURE, THERE IS STILL A DECENT TRIGGER IN THE FORM
OF A 500 MB SHORTWAVE. THUS, COVERAGE AND LOCATION OF STORMS ON
THURSDAY LOOKS ROUGHLY THE SAME AS WEDNESDAY, AND POPS WERE ADJUSTED
UP AND FURTHER WEST THURSDAY AS WELL. WE WILL ALSO BE EXPANDING THE
FIRE WEATHER WATCH FOR THURSDAY TO INCLUDE SIMILAR AREAS TO WHAT THE
RED FLAG WARNING COVERS TODAY.

THINGS REMAIN UNSTABLE ON FRIDAY, BUT THERE IS A NOTICEABLE SHIFT
INLAND WITH ACTIVITY, AND THUS THUNDERSTORMS OUGHT TO BE CONFINED TO
EAST SIDE AREAS ON FRIDAY. NO CHANGES WERE MADE TO THE FORECAST
BEYOND FRIDAY. -WRIGHT

&&

.AVIATION...BASED ON THE 30/06Z TAFS...

ALONG THE COAST...WITH THE EXCEPTION OF A SMALL AREA OF VFR NEAR
PORT ORFORD/GOLD BEACH...EXPECT LIFR THROUGH WEDNESDAY MORNING. SOME
AREAS WILL CLEAR TO VFR IN THE AFTERNOON, BUT LOWER CONDITIONS WILL
RETURN BY WEDNESDAY EVENING. HIGHER TERRAIN JUST INLAND WILL ALSO BE
OBSCURED. ELSEWHERE...VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY
EVENING. AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP FROM THE
SISKIYOUS AND CASCADES EASTWARD. SOUTH FLOW MAY BRING ISOLATED
THUNDERSTORMS INTO SOME OF THE WEST SIDE VALLEYS TOO, SO
HAVE INCLUDED VCTS IN THE KMFR TAF. STRONGER STORMS WILL HAVE GUSTY
OUTFLOW WINDS, HAIL AND HEAVY RAINFALL. SPILDE

&&

.MARINE...UPDATED 300 AM PDT 30 JULY 2014...

THE CURRENT PATTERN...WITH SOME SLIGHT DAY-TO-DAY VARIATION...WILL
PERSIST THROUGH THE WEEKEND. OFFSHORE HIGH PRESSURE AND A THERMAL
TROUGH OVER NORTHERN CALIFORNIA WILL COMBINE TO MAINTAIN STEEP WIND
WAVE DOMINATED SEAS AND AREAS OF SMALL CRAFT ADVISORY WINDS INTO THE
WEEKEND...WITH THE STRONGEST WINDS AND STEEPEST SEAS FROM CAPE
BLANCO SOUTH IN THE AFTERNOONS AND EVENINGS.  WINDS MAY INCREASE TO
GALES WITH VERY STEEP SEAS BY FRIDAY AFTERNOON FOR AREAS SOUTH OF
CAPE BLANCO. CONFIDENCE IS MODERATE ON THE GALE AND VERY STEEP SEAS
POTENTIAL...AS MODELS HAVE BEEN GENERALLY CONSISTENT IN SHOWING
HIGH-END SMALL CRAFT CONDITIONS FRIDAY AFTERNOON...WITH A FEW RUNS
POINTING TOWARDS LOW-END GALE CONDITIONS. SK

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS
     EVENING FOR ORZ617-620>625.
     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR ORZ617-620>625.

CA...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS
     EVENING FOR CAZ280>282-284-285.
     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR CAZ280>282-284-285.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM
     PDT FRIDAY FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT FRIDAY
     FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 11 AM THURSDAY TO 11 PM PDT
     FRIDAY FOR PZZ350-370.
     GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING FOR
     PZZ376.
     HAZARDOUS SEAS WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR PZZ376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:59 PM PDTSpecial Weather StatementMFRKlamath46 min
Jul 29, 6:07 PM PDTSevere Thunderstorm WarningMFRKlamath38 min
Jul 29, 6:44 PM PDTSevere Thunderstorm WarningMFRKlamath31 min
Jul 29, 7:14 PM PDTSpecial Weather StatementMFR46 min
Jul 29, 7:56 PM PDTSpecial Weather StatementMFR34 min
Jul 30, 3:01 AM PDTHazardous Seas WatchMFR35 hr
Jul 30, 3:01 PM PDTSpecial Weather StatementMFRKlamath44 min
Jul 30, 3:07 PM PDTRed Flag WarningMFRDouglas, Harney, Jackson, Josephine, Klamath, Lake and 1 more32 hr
Jul 30, 3:43 PM PDTSpecial Weather StatementMFRKlamath47 min
Jul 30, 4:41 PM PDTSevere Thunderstorm WarningMFRDouglas, Jackson34 min

Nearby

Gale Watches in Oregon, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.